# SDR AALA20050237

- Difficulty date: April 4, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - ENTRY AISLE EMERGENCY LIGHT ASSEMBLY ON FORWARD GALLEY WALL NEAR FLOOR WITH DOUBLE ARROW IS INOPERATIVE.  REPAIRED DAMAGED WIRES AT THE BASE OF THE WINDSCREEN FORWARD OF SEAT 3EF WITH ENVIRONMENTAL SPLICES FOR ENTRY AISLE EMERGENCY LIGHT ASSEMBLY ON FORWARD GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
